# SDR DALA2019030601524

- Difficulty date: March 1, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 16,567 hours, 6,221 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3822 AUTOTHROTTLE SYSTEM DISCONNECTED SEVERAL TIMES. CORRECTIVE ACTION: TESTED OPS CHECK GOOD. T/S PER FIM 22-31 NO FAULTS NOTED. (0964573)
